# SDR 95ZZZX6462

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72HC
- Make and model: Hwksly BH125400A
- Aircraft serial: NA780
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE4350
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: NR
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID FLOWED FROM RESERVOIR TO BLEED AIR SYSTEM THROUGH RT PRESSURE SOURCE LINE.  SUSPECT HYDRAULIC FLUID FLOW INTO BLEED AIR SYSTEM CAUSED BY INITIAL FLOW OF AIR IN SYSTEM.  NON-RETURN VALVE IN PRESSURE SOURCE LINE INSTALLED TO PREVENT THIS REVERSE FLOW.  FAILURE RESULTED IN SEVERE CONTAMINATION OF BLEED AIR SYSTEM WITH HYDRAULIC FLUID CAUSING SMOKE IN COCKPIT CABIN.  SUBMITTER STATED NO REFERENCE TO THESE NON-RETURN VALVES NOTED IN AIRFRAME MAINTENANCE SCHEDULE FOR INSPECTION, TESTING, OR REPLACEMENT.  RECOMMEND REGULAR INTERVAL FOR TESTING BE ESTABLISHED.
